# SDR MWEA99253

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Former
- Part number: 9915562505
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VENTRAL DOOR RIGHT CORNER IS CRACKED ON FORMER.  MTC FABRICATED AND INSTALLED DOUBLERS.
